# SDR ASAA11410271

- Difficulty date: August 11, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 520 STR 8R IS CRACKED.  REPLACED STRINGER CLIP IAW B737 400 SRM 51 40 02.
